Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A theorem on rank with applications to mappings on symmetry classes of tensors

Author: Marvin Marcus
Journal: Bull. Amer. Math. Soc. 73 (1967), 675-677
MathSciNet review: 0217107
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Williamson, Matrices whose sth compounds are equal, Bull. Amer. Math. Soc. 39 (1933), 108-111.

Additional Information

PII: S 0002-9904(1967)11821-4